The behavior near the boundary of the solution of the Dirichlet problem for an elliptic equation of the second order in divergence form
Matematičeskie zametki, Tome 2 (1967) no. 2, pp. 209-220
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_2_a11,
author = {V. G. Maz'ya},
title = {The behavior near the boundary of the solution of the {Dirichlet} problem for an elliptic equation of the second order in divergence form},
journal = {Matemati\v{c}eskie zametki},
pages = {209--220},
year = {1967},
volume = {2},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_2_a11/}
}
TY - JOUR AU - V. G. Maz'ya TI - The behavior near the boundary of the solution of the Dirichlet problem for an elliptic equation of the second order in divergence form JO - Matematičeskie zametki PY - 1967 SP - 209 EP - 220 VL - 2 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZM_1967_2_2_a11/ LA - ru ID - MZM_1967_2_2_a11 ER -
%0 Journal Article %A V. G. Maz'ya %T The behavior near the boundary of the solution of the Dirichlet problem for an elliptic equation of the second order in divergence form %J Matematičeskie zametki %D 1967 %P 209-220 %V 2 %N 2 %U http://geodesic.mathdoc.fr/item/MZM_1967_2_2_a11/ %G ru %F MZM_1967_2_2_a11
V. G. Maz'ya. The behavior near the boundary of the solution of the Dirichlet problem for an elliptic equation of the second order in divergence form. Matematičeskie zametki, Tome 2 (1967) no. 2, pp. 209-220. http://geodesic.mathdoc.fr/item/MZM_1967_2_2_a11/